# SDR CNMA2023F00205

- Difficulty date: June 6, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-300
- Aircraft serial: 27908
- Aircraft time: 96,110 hours, 15,353 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Relay
- Part number: MS24184D1
- Part serial: UNREADABLE
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT DID NOT DEPLOY DURING AUTO DEPLOYMENT TEST ~ RAT DEPLOY RELAY K235 REPLACED RAT AUTO DEPLOY TESTED SERVICEABLE IAW B767-300 AMM 29-21-00-735-048 REV 139.
